# SDR C77A20151215001

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 21,553 hours, 12,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Part time: 21,553 hours, 12,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED THE FWD FUSELAGE L1 PAX DOOR THRESHOLD BEAM, PN 170-03719-005, TO HAVE CORROSION DAMAGE.  THE CORROSION DAMAGE IS LOCATED IN TWO LOCATIONS.  THE DAMAGE CONSISTS OF THE FOLLOWING APPROX DIMENSIONS.  DAMAGE 1, 1.20 INCHES X .90 INCHES TO A MAX DEPTH OF .035 INCH DEEP & DAMAGE 2, 1.0 INCH X .60 INCHES TO A MAX DEPTH OF .038 INCH DEEP.  THE PERMANENT REPAIR ACCOMPLISHMENT BY REPLACEMENT OF THE CORRODED THRESHOLD BEAM WILL BE ACCOMPLISHED IAW ORIGINAL PRODUCTION DWGS & SRM STANDARD PRACTICES.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-225 UNDER WO 1996601.
